Multiple solutions for elliptic problems with singular and sublinear potentials

Alexandru Kristály, Csaba Varga

Research output: Contribution to journalArticle

25 Citations (Scopus)


For certain positive numbers μ and λ, we establish the multiplicity of solutions to the problem {-Δu = μ-u/|x|2 + λf(u) a.e. in Ω, u =0 on δ Ω, where Ω is a bounded open domain in ℝ (N ≥ 3) containing the origin with smooth boundary δ Ω, while f: ℝ → ℝ is continuous, superlinear at zero and sublinear at infinity.

Original languageEnglish
Pages (from-to)2121-2126
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number7
Publication statusPublished - Jul 1 2007



  • Multiple solutions
  • Singular potential
  • Sublinearity at infinity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this